# SDR 29GA2018010300001

- Difficulty date: January 3, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N334AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 37,075 hours, 41,318 cycles
- Engine: Ge CT79B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice System
- Part number: NH2466816501
- Part serial: JLSF730C
- Condition: Sparks
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE ANTI-ICE SPARKING IN FLIGHT.  R & R THE LT ENGINE LOWER INTAKE DUCT IAW AMM 71-60-05-04. OPS CHECKED GOOD.
